Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX

April 30, 2016Bastrop County, Fayette County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 5:36 AM CDT for Bastrop County, Fayette County, Lee County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2016, 5:36 AM CDT (10:36 UTC)
Expired
Apr 30, 2016, 6:15 AM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Bastrop County, TX, Fayette County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 78 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:55 AM CDTTSTM WND GST 60Lexington, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3534 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS54 KEWX 301036
SVREWX
TXC021-149-287-301115-
/O.NEW.KEWX.SV.W.0108.160430T1036Z-160430T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 615 AM CDT

* AT 535 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES WEST OF LEXINGTON TO GIDDINGS TO NEAR
  MULDOON...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GIDDINGS...LA GRANGE...SMITHVILLE...LEXINGTON...FAYETTEVILLE...ROUND
  TOP...TANGLEWOOD...FEDOR...DIME BOX...PAIGE...CARMINE...MANHEIM...BLUE...
  REK HILL...WARDA...WALDECK...LINCOLN...WINCHESTER...WILLOW SPRINGS AND
  RABBS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS BASTROP COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2986 9666 2985 9712 3018 9713 3040 9734
      3045 9717 3056 9696 3054 9692 3046 9690
      3039 9679 3032 9674 3029 9664 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9677
      3017 9669 3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 1035Z 270DEG 40KT 3044 9716 3017 9693 2987 9706 

HAIL...0.88IN
WIND...70MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 5:13 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 30, 5:13 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 AM CDT SAT APR 30 2016

.UPDATE...
WE HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE BECAUSE
THE OVERALL SEVERE THREAT HAS LESSENED. HOWEVER...THERE IS STILL A
LINE OF STRONG STORMS MOVING TO THE EAST THROUGH WILLIAMSON...
BASTROP...CALDWELL...AND GONZALES COUNTIES. PARTS OF THIS LINE MAY
PRODUCE SEVERE HAIL OR WIND. SO THERE IS STILL A THREAT OF SEVERE
STORMS IN THE EXTREME EASTERN COUNTIES FOR ANOTHER HOUR OR TWO.

&&

.PREV DISCUSSION... /ISSUED 303 AM CDT SAT APR 30 2016/

SHORT TERM (TODAY THROUGH SUNDAY)...
STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY MOVING THROUGH NORTH
CENTRAL AND WESTERN PARTS OF OUR CWA. THESE STORMS ARE FORMING
ALONG A DRYLINE THAT IS MOVING TOWARD THE SOUTHEAST. THESE STORMS
WILL CONTINUE FOR THE NEXT FEW HOURS.

UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH FROM CO TO
NORTHERN MEXICO WITH SOUTHWESTERLY FLOW OVER TEXAS. THIS FLOW WAS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC ACROSS MEXICO. AT
THE SURFACE A DRYLINE EXTENDED FROM NEAR COMANCHE TO JUNCTION TO
DEL RIO AND A COLD FRONT STRETCHED FROM NEAR DALLAS TO COMANCHE TO
MIDLAND. THE UPPER LEVEL PATTERN WILL BE A LITTLE
COMPLICATED...BUT REMAIN A TROUGH AND KEEP THE FLOW SOUTHWESTERLY
OVER TEXAS THROUGH THIS PERIOD. THE COLD FRONT WILL OVERTAKE THE
DRYLINE AND SHOULD BE HALF WAY THROUGH OUR CWA AT THE START OF THE
PERIOD. THE FRONT WILL STALL NEAR THE SOUTHERN BORDER OF OUR AREA
TONIGHT. THIS WILL MEAN CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS THE EASTERN HALF OF OUR AREA TODAY. A LOW WILL
FORM ALONG THE STALLED FRONTAL BOUNDARY OVER MEXICO AND THIS WILL
BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY. MODEL
SOUNDINGS SHOW POSSIBLE STRONG TO SEVERE STORMS SUNDAY AFTERNOON
AND EVENING.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE SURFACE LOW WILL MOVE TO THE SOUTHEAST ALONG THE BOUNDARY
SUNDAY NIGHT AND MONDAY. THIS WILL BRING ANOTHER ROUND OF
CONVECTION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...BUT
THE THREAT IS UNCERTAIN AT THIS TIME. THE UPPER LEVEL PATTERN
WILL SHIFT TO ZONAL FLOW MONDAY INTO MONDAY NIGHT AND SURFACE HIGH
PRESSURE WILL BUILD OVER CENTRAL TEXAS. A FEW SHOWERS MAY LINGER
ACROSS OUR SOUTHERN AREA TUESDAY. TUESDAY AN UPPER LEVEL RIDGE
WILL BEGIN TO BUILD FROM THE SOUTHWEST INTO THE ROCKIES. THE RIDGE
WILL BECOME DOMINANT FOR THE REMAINDER OF THE WEEK KEEPING THE
WEATHER DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  65  81  61  72 /  20  10  20  50  50
AUSTIN BERGSTROM INTL AIRPORT  85  64  80  63  73 /  20  20  30  50  50
NEW BRAUNFELS MUNI AIRPORT     86  66  81  64  73 /  20  10  30  50  50
BURNET MUNI AIRPORT            84  61  78  58  69 /  20  10  20  50  40
DEL RIO INTL AIRPORT           90  68  85  64  74 /  -   10  30  60  50
GEORGETOWN MUNI AIRPORT        83  62  79  60  70 /  20  10  20  50  50
HONDO MUNI AIRPORT             90  67  83  65  75 /  20  10  30  50  40
SAN MARCOS MUNI AIRPORT        85  66  80  63  72 /  30  10  30  50  50
LA GRANGE - FAYETTE REGIONAL   85  69  82  67  75 /  40  20  40  60  60
SAN ANTONIO INTL AIRPORT       87  66  81  64  73 /  20  10  30  50  40
STINSON MUNI AIRPORT           89  69  83  66  75 /  20  10  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...RUNYEN
SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 5:21 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 AM CDT SAT APR 30 2016

TXZ171>173-183>194-202>209-217>225-228-011030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
521 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE EASTERN HALF OF THE AREA
EARLY THIS MORNING. SOME STORMS COULD BECOME SEVERE...PRODUCING
LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS
OF 1-3 INCHES OF RAIN COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE SUNDAY AND MONDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS MORNING AND
SUNDAY AND MONDAY.

In the hours before

Special weather statement, Apr 30, 4:37 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT SAT APR 30 2016

TXZ204-301000-
MEDINA TX-
437 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
500 AM CDT...

AT 437 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIRY...OR 7 MILES SOUTH OF HONDO...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...DEVINE...CASTROVILLE...LYTLE...NATALIA...LACOSTE...DUNLAY...PEARSON...
BIRY...NOONAN AND YANCEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2916 9920 2934 9919 2936 9880 2911 9881
TIME...MOT...LOC 0937Z 271DEG 30KT 2925 9911

RUNYEN
Local storm report, Apr 30, 4:44 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             3 S MENDOZA             29.97N  97.68W
04/30/2016  E1.00 INCH       CALDWELL           TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1600328

PAY
Local storm report, Apr 30, 5:00 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     TSTM WND GST     AUSTIN BERGSTROM INT AP 30.20N  97.67W
04/30/2016  M60 MPH          TRAVIS             TX   ASOS

            KAUS REPORTED A 52 KT WIND GUST.

&&

EVENT NUMBER EWX1600329

PAY
Local storm report, Apr 30, 5:05 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 AM     HAIL             2 S MUSTANG RIDGE       30.03N  97.69W
04/30/2016  E0.88 INCH       CALDWELL           TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600330

PAY
Special weather statement, Apr 30, 5:07 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 AM CDT SAT APR 30 2016

TXZ208-209-223>225-301045-
DE WITT TX-FAYETTE TX-GONZALES TX-CALDWELL TX-LAVACA TX-
507 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
CALDWELL...NORTH CENTRAL DEWITT...GONZALES AND NORTHWESTERN LAVACA
COUNTIES UNTIL 545 AM CDT...

AT 507 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
ROSANKY TO NEAR GONZALES TO NEAR NIXON...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...SCHULENBURG...SHINER...FLATONIA...MOULTON...NIXON...WAELDER...
SMILEY...CHEAPSIDE...HOCHHEIM...MULDOON...CISTERN...WRIGHTSBORO...HENKHAUS...
DREYER...MORAVIA...THOMPSONVILLE...MONTHALIA...DUBINA AND ENGLE.

LAT...LON 2953 9692 2926 9732 2924 9775 2930 9780
      2955 9756 2984 9751 2984 9738 2979 9731
      2985 9725 2986 9674
TIME...MOT...LOC 1007Z 271DEG 29KT 2988 9743 2955 9749 2930 9773

RUNYEN
Local storm report, Apr 30, 5:27 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     CAMP SWIFT              30.19N  97.29W
04/30/2016                   BASTROP            TX   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTING CALLS FROM THE PUBLIC NEAR
            THE CAMP SWIFT AREA WITH A FEW HOMES WITH WINDOWS BLOWN
            OUT. POWER OUTAGES ALSO BEING REPORTED.

&&

EVENT NUMBER EWX1600331

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
Apr 29, 7:34 PM CDTSpecial Weather StatementEWXBexar41 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningEWXBexar, Medina55 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningEWXBexar49 min
Apr 29, 8:41 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 29, 9:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
Apr 29, 9:46 PM CDTSpecial Weather StatementEWXGuadalupe59 min
Apr 29, 9:47 PM CDTSpecial Weather StatementEWXLlano28 min
Apr 29, 10:13 PM CDTSpecial Weather StatementEWXBurnet47 min
Apr 29, 10:39 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Apr 29, 10:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 30, 12:45 AM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 30, 1:24 AM CDTSpecial Weather StatementEWXKinney, Uvalde36 min
Apr 30, 1:52 AM CDTSpecial Weather StatementEWXBandera38 min
Apr 30, 2:16 AM CDTSpecial Weather StatementEWXUvalde44 min
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Kinney, Medina, Uvalde48 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
Apr 30, 3:03 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde36 min
Apr 30, 3:06 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde54 min
Apr 30, 3:52 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis38 min
Apr 30, 4:00 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 30, 4:21 AM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 30, 4:27 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Apr 30, 4:33 AM CDTAreal Flood AdvisoryEWXHays, Travis117 min
Apr 30, 4:35 AM CDTSpecial Weather StatementEWXTravis40 min
Apr 30, 4:37 AM CDTSpecial Weather StatementEWXMedina23 min
Apr 30, 4:57 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis48 min
Apr 30, 5:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina19 min
Apr 30, 5:07 AM CDTSpecial Weather StatementEWXGonzales38 min
Apr 30, 5:23 AM CDTAreal Flood AdvisoryEWXBastrop2 hr
Apr 30, 5:51 AM CDTSpecial Weather StatementEWXFayette39 min
Apr 30, 6:16 AM CDTSpecial Weather StatementEWXFayette29 min
Apr 30, 6:18 AM CDTAreal Flood AdvisoryEWXLee117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.